JournalsrmiVol. 25, No. 2pp. 533–558

Adams inequality on metric measure spaces

  • M. Miettinen

    University of Jyväskylä, Finland
Adams inequality on metric measure spaces cover
Download PDF

Abstract

In this paper, we prove the Adams inequality in complete metric spaces supporting a Poincaré inequality with a doubling measure. We also prove the trace inequalities for the Riesz potentials.

Cite this article

M. Miettinen, Adams inequality on metric measure spaces. Rev. Mat. Iberoam. 25 (2009), no. 2, pp. 533–558

DOI 10.4171/RMI/575